RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 19, Issue 2  


RESEARCH ARTICLE
Derived equivalence classification of generalized multifold extensions of piecewise hereditary algebras of tree type
Hideto Asashiba, Mayumi Kimura
145
On inverse subsemigroups of the semigroup of orientation-preserving or orientation-reversing transformations
Paula Catarino, Peter M. Higgins, Inessa Levi
162
Projectivity and flatness over the graded ring of normalizing elements
T. Guédénon
172
On one-sided interval edge colorings of biregular bipartite graphs
Rafayel Ruben Kamalian
193
On the cotypeset of torsion-free abelian groups
Fatemeh Karimi
200
Recursive formulas generating power moments of multi-dimensional Kloosterman sums and $m$-multiple power moments of Kloosterman sums
Dae San Kim
213
On fibers and accessibility of groups acting on trees with inversions
Rasheed Mahmood Saleh Mahmood
229
On various parameters of $\mathbb{Z}_q$-simplex codes for an even integer $q$
P. Ch. Pandian, C. Durairajan
243
Ultrafilters on $G$-spaces
O. V. Petrenko, I. V. Protasov
254
On c-normal and hypercentrally embeded subgroups of finite groups
Ning Su, Yanming Wang
270
Symmetric modules over their endomorphism rings
B. Ungor, Y. Kurtulmaz, S. Halıcıoglu, A. Harmanci
283
A commutative Bezout $PM^{\ast}$ domain is an elementary divisor ring
B. Zabavsky, A. Gatalevych
295
Towards practical private information retrieval from homomorphic encryption
Dmitry Zhuravlev
302
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019